# SDR 20001102SH010

- Difficulty date: September 12, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Corroded
- Location: Check Valve
- Component: Elev Feel Comp, Moog
- Component part number: 401602723
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY IS CORRODED ON THE SEAL PLATE SURFACES, BOLT HOLES, AND CHECK VALVE PORTS.  HOUSING ASSY IS MADE FROM MAGNESIUM ALLOY AND IS EXTREMELY SUSCEPTIBLE TO DISSIMILAR METAL CORROSION AND CRACKS.  (X)
